The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 9, Issue 3, 2019
Metadata
 

On spectral properties of Neuman–Poincaré operator and plasmonic resonances in 3D elastostatics
Youjun Deng, Hongjie Li and Hongyu Liu
pp. 767–789
Abstract | Full-Text PDF (248 KB) | Metadata

On the rate of mixing of circle extensions of Anosov maps
Frédéric Naud
pp. 791–824
Abstract | Full-Text PDF (317 KB) | Metadata

Perturbations of globally hypoelliptic operators on closed manifolds
Fernando de Ávila Silva and Alexandre Kirilov
pp. 825–855
Abstract | Full-Text PDF (293 KB) | Metadata

Asymptotic shape optimization for Riesz means of the Dirichlet Laplacian over convex domains
Simon Larson
pp. 857–895
Abstract | Full-Text PDF (410 KB) | Metadata

Polynomial upper bound on interior Steklov nodal sets
Bogdan Georgiev and Guillaume Roy-Fortin
pp. 897–919
Abstract | Full-Text PDF (244 KB) | Metadata

Perturbations of continuum random Schrödinger operators with applications to Anderson orthogonality and the spectral shift function
Adrian Dietlein, Martin Gebert and Peter Müller
pp. 921–965
Abstract | Full-Text PDF (484 KB) | Metadata

Structure formulas for wave operators under a small scaling invariant condition
Marius Beceanu and Wilhelm Schlag
pp. 967–990
Abstract | Full-Text PDF (237 KB) | Metadata

Global and local structures of oscillatory bifurcation curves
Tetsutaro Shibata
pp. 991–1003
Abstract | Full-Text PDF (156 KB) | Metadata

The BCS critical temperature in a weak homogeneous magnetic field
Rupert L. Frank, Christian Hainzl and Edwin Langmann
pp. 1005–1062
Abstract | Full-Text PDF (470 KB) | Metadata

Spectra of discrete two-dimensional periodic Schrödinger operators with small potentials
Mark Embree and Jake Fillman
pp. 1063–1087
Abstract | Full-Text PDF (700 KB) | Metadata

On the decomposition principle and a Persson type theorem for general regular Dirichlet forms
H. Daniel Lenz and Peter Stollmann
pp. 1089–1113
Abstract | Full-Text PDF (286 KB) | Metadata

Spectral edge behavior for eventually monotone Jacobi and Verblunsky coefficients
Milivoje Lukic
pp. 1115–1155
Abstract | Full-Text PDF (354 KB) | Metadata